# SDR GLBA201109011

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 30,538 hours, 37,196 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN LIGHT PARTIAL OPERATION. MAINTENANCE REPAIRED WIRES TO D436 SPLICE TO 4C AND 6C EMERGENCY LIGHTS  IAW BMM 33-20-00, OPS CHECKED GOOD.
